Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Feet Caused By Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the Read more »

Leg/feet pain

I am 48yo male diagnosed 8yrs ago, have been on Viracept, Epivir, an Zerit up until a month ago... Read more »

Burning Sensation in Legs - Taking Trizivir

I have been taken Trizivir for one year now, without any major complaints. Toward the beginning of... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

...than normal. PN symptoms can come and go. Serious PN can cause difficulty walking or standing. What Causes PN? PN can be caused by HIV infection of nerve cells, by drugs used to treat HIV or other health problems, or other factors. Risk... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support References Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...neuron apoptosis (cell death). Slowly, axons degenerate and are lost, starting with the nerve cells farthest from the CNS. DPSN caused by antiretroviral drugs is thought to be due to impaired mitochondrial function. Mitochondria are structures... Read more »
Being Alive

Manage Peripheral Neuropathy

...toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral neuropathy causes pain (sometimes described as tingling or burning) and numbness in the hands and feet. While HIV is one cause of... Read more »
Connect With Others

Neuropathy

Posted by tol85, 1 Reply
...all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions. My other question is, how common is neuropathy in early HIV? I started getting symptoms of... Read more »

NEUROPATHY

Posted by Anonymous, 5 Replies
...HAD A QUESTION. IS THIS SOMETHING U GET IN EARLY HIV INFECTION? I'VE FELT THIS PINS AND NEEDLES SENSATION ON BOTH ARMS AND BURNING FEET AND NOW IM SCARED I HAVE HIV. MY EXPOSURE WAS A FEW MONTHS AGO (VAGINAL) IM STRESSING OUT SO MUCH AND I DONT... Read more »

Puzzled

Posted by Anonymous, 2 Replies
...tingling feet and arms (not hands). All limbs had pins and needles later that night, at the same time. Since then I have had burning sensations all over, feeling like my feet were cold even though they weren't and feelings like I was being... Read more »

Continous muscle twitching & shivering

Posted by Anonymous, 2 Replies
...the day whilst I try to hold still, and my left eye keeps on twitching as well as my thumbs and my left leg! What could be the cause of this? Read more »